Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes drop in the BP?

Hello Doctor, HRU, i am monitoring my BP my upper arm digital monitor in the moring it is always above 14o systtolic and above 80 in dyastolic. when I check in the clinc it is always 130/90or 130/80. Actually I was taking the medicine candesartan cilexetil 8 mg daily, but suddenly my BP dropped to 105/75 and went to the GP and was told stop medication. He monitored 10 days without medication it was in normal range, then the doctor adviced me to come and check your BP after a month. Doctor please advise me why the difference between the morning BP and evening BP.
Fri, 8 Feb 2019
Report Abuse
Cardiologist 's  Response
Hello,

Blood pressure fluctuations could be related to anxiety. From the other hand, the digital monitor is not the best tool to monitor your blood pressure values.

For this reason, as your blood pressure values are stable without anti-hypertensive therapy, I would agree with your doctor on the recommendation of stopping BP medicine.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Ilir Sharka, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Hypertension


What causes drop in the BP?

Hello, Blood pressure fluctuations could be related to anxiety. From the other hand, the digital monitor is not the best tool to monitor your blood pressure values. For this reason, as your blood pressure values are stable without anti-hypertensive therapy, I would agree with your doctor on the recommendation of stopping BP medicine. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Ilir Sharka, Cardiologist